Alert archive / Kansas / Flash Flood Warnings in 2006

Flash Flood Warning 47, NWS Springfield, MO

May 26, 2006Crawford County, Kansas

NWS Springfield, MO issued this flash flood warning at May 26, 2006, 5:39 AM CDT for Crawford County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2006, 5:39 AM CDT (10:39 UTC)
Expired
May 26, 2006, 11:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Crawford County, KS

The radar

The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1738 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1738 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 261040
FFWSGF
KSC037-261645-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 AM CDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS.

* UNTIL 1145 AM CDT.

* AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED BETWEEN TWO AND THREE INCHES OF RAINFALL   
  IN THE PAST TWO HOURS WITH ANOTHER ONE TO TWO INCHES OF RAINFALL   
  POSSIBLE.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...ARMA...CHEROKEE...ENGLEVALE...FRONTENAC...GIRARD...
  PITTSBURG...ARCADIA...MULBERRY...BEULAH...CHICOPEE...CROWEBURG AND
  FARLINGTON.


LAT...LON 3767 9462 3733 9463 3734 9490 3767 9484

$$

GAGAN
3 follow-up statements
000 
WGUS73 KSGF 261523
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 AM CDT FRI MAY 26 2006

KSC037-261645-
CRAWFORD KS-
1023 AM CDT FRI MAY 26 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CRAWFORD COUNTY UNTIL
1145 AM CDT...

AT 1017 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS HAVE NOT REPORTED 
ANY FLOODING ONGOING AT THIS TIME...HOWEVER RUNOFF FROM THE HEAVY 
RAINFALL LAST NIGHT MAY STILL BE ONGOING AND COULD LEAD TO SOME 
FLOODING OF LOW WATER CROSSINGS IN RURAL AREAS EAST OF GIRARD AND 
WEST OF PITTSBURG.

IF ANY FLOODING HAS BEEN OBSERVED PLEASE PASS THAT REPORT ON TO 
LOCAL LAW ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE IN 
SPRINGFIELD MISSOURI. 

LAT...LON 3767 9462 3733 9463 3734 9490 3767 9484

$$

IZZI
000 
WGUS73 KSGF 261707
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 PM CDT FRI MAY 26 2006

KSC037-261645-
CRAWFORD KS-
1207 PM CDT FRI MAY 26 2006

...FLASH FLOOD WARNING FOR CRAWFORD COUNTY HAS BEEN ALLOWED TO 
EXPIRE...

NO FLOODING HAS BEEN REPORTED...HOWEVER IF ANY FLOODING HAS BEEN 
OBSERVED PLEASE PASS THAT REPORT ON TO LOCAL LAW ENFORCEMENT FOR 
RELAY TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI. 

LAT...LON 3767 9462 3733 9463 3734 9490 3767 9484

$$

IZZI
000 
WGUS73 KSGF 261707 CCA
FFSSGF

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 PM CDT FRI MAY 26 2006

KSC037-261715-
CRAWFORD KS-
1207 PM CDT FRI MAY 26 2006

...FLASH FLOOD WARNING FOR CRAWFORD COUNTY HAS BEEN ALLOWED TO 
EXPIRE...

NO FLOODING HAS BEEN REPORTED...HOWEVER IF ANY FLOODING HAS BEEN 
OBSERVED PLEASE PASS THAT REPORT ON TO LOCAL LAW ENFORCEMENT FOR 
RELAY TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI. 

LAT...LON 3767 9462 3733 9463 3734 9490 3767 9484

$$

IZZI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:54 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 26, 3:54 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 AM CDT FRI MAY 26 2006

.DISCUSSION...

VERY INTERESTING ATMOSPHERIC SETUP ACROSS THE REGION EARLY THIS
MORNING.  AN ISOLATED AREA OF STRONG TO SEVERE THUNDERSTORMS HAVE
PERSISTED IN ROUGHLY THE SAME AREA OF SOUTHWEST MISSOURI BEGINNING
LATE THURSDAY AFTERNOON AND CONTINUING DURING THE PRESENT TIME.
DIFFICULT TO DETERMINE WHAT EXACTLY HAS ANCHORED THESE STORMS IN
SUCH A SMALL CONFINED REGION.  THERE IS A FRONTAL BOUNDARY DRAPED
ACROSS THE FAR SOUTHERN PORTION OF KANSAS AND MISSOURI.  DEWPOINTS
IN THE 50S RESIDE NORTH OF THE FRONT WHILE VALUES IN THE UPPER 60S
AND LOWER 70S ARE COMMON ON THE SOUTH SIDE.  IT LOOKS LIKE THE
STORMS DEVELOPED IN AN AREA OF BETTER SURFACE CONVERGENCE AS OPPOSED
TO LOCATIONS FURTHER EAST ALONG THE BOUNDARY.  IN ADDITION...DURING
THE OVERNIGHT HOURS THE LOW LEVEL JET HAS KICKED IN...ALLOWING FOR A
MCS TO DEVELOP ACROSS KANSAS...AND ADDING FURTHER ENHANCEMENT OF THE
SOUTHWEST MISSOURI/EXTREME SOUTHEAST KANSAS STORMS.

CURRENT THINKING IS THAT THE LOW LEVEL JET WILL CONTINUE TO KEEP
CONVECTION GOING ACROSS OUR WESTERN AREAS DURING THE EARLY MORNING
HOUR.  THE MAIN MCS WAS DIVING SOUTHEAST INTO OKLAHOMA...AS IT GETS
OVER EASTERN OKLAHOMA IN A FEW HOURS...IT MAY CUT OFF THE GOOD
MOISTURE FLOW INTO THE ONGOING ACTIVITY.

MAIN FORECAST CONCERN TODAY WILL BE TEMPERATURES AND POSSIBLE
REGENERATION OF CONVECTION BY AFTERNOON.  IF CLOUDS CAN CLEAR
OUT...TEMPERATURES WILL BE SIMILAR TO YESTERDAY.  IF TEMPS CAN REACH
THE UPPER 80S...CAPE VALUES THIS AFTERNOON WOULD BE AROUND 4000 J/KG
WITH LITTLE CAP.  THE BOUNDARY WILL BE IN THE AREA ALONG WITH
LINGERING OUTFLOW BOUNDARIES.  IN ADDITION...REGIONAL RADARS SUGGEST
AN MCV MAY HAVE DEVELOPED ACROSS KANSAS AS A RESULT OF THE OVERNIGHT
MCS.  IF ENOUGH HEATING DOES INDEED OCCUR...THEN THERE MAY BE
ANOTHER ROUND OF ISOLATED TO WIDELY SCATTERED SEVERE CONVECTION BY
AFTERNOON.  DUE TO THE UNCERTAINITES OF CLOUD COVER AND BOUNDARY
LOCATIONS...ONLY GOING 20 TO 30 POPS FOR THE AFTERNOON HOURS. HELD
ONTO SLIGHT POPS AREAWIDE FOR TONIGHT FOR ANY LINGERING STORMS...AND
TO ACCOUNT FOR SOME ISOLATED WARM AIR ADVECTION STORMS AS THE
BOUNDARY FINALLY LIFTS NORTH.

THE REMAINDER OF THE WEEKEND LOOKS DRY AND VERY WARM.  WITH 850 MB
TEMPS OVER 20 DEG C AND A DECENT AMOUNT OF SUNSHINE HIGHS WILL
LIKELY WARM INTO THE UPPER 80S AND LOWER 90S.  THESE VALUES WILL
FLIRT WITH RECORDS...ESPECIALLY ON SATURDAY.  A GOOD CAP SHOULD KEEP
THE AREA DRY.  HOWEVER...AN ISOLATED STORM WOULDNT BE OUT OF THE
QUESTION OVER OUR FAR EASTERN AREAS...WHERE THE CAP WILL BE A BIT
WEAKER.

NO CHANGES TO THE REMAINING EXTENDED GRIDS.

SAW

&&

.AVIATION...

SHORT TERM CONCERNS FOR THE TAFS THIS MORNING REVOLVE AROUND
REGENERATIVE CONVECTION VERY NEAR THE JLN AERODROME. OVER THE PAST
FEW HOURS...THE AREA OF BEST CONVERGENCE HAS SLID CLOSE TO JLN. IN
ADDITION...AN AREA OF SHRA/TSRA IS APPROACHING FROM THE WEST. AS A
RESULT...EXPECT PERIODS OF SHRA/TSRA TO CONTINUE THROUGH AT LEAST
THE 12Z TIME FRAME. CONVECTION WILL EVENTUALLY SLIDE EAST AND MAY
FLIRT WITH THE SGF AERODROME AFTER 12Z...HOWEVER THIS WILL GREATLY
DEPEND ON HOW EXISTING CONVECTION MORPHS. AFTER THIS SPELL OF
CONVECTION...GENERALLY VFR CONDITIONS CAN BE EXPECTED (MID MORNING
INTO MUCH OF THE AFTERNOON). HOWEVER...THE RISK FOR ADDTL SHRA/TSRA
WILL AGAIN BE PREVALENT FROM LATE AFTERNOON INTO THE EVENING.

GAGAN

&&

.CLIMATE

VERY WARM TEMPERATURES ARE LIKELY THIS HOLIDAY WEEKEND AS 850 MB
TEMPERATURES WILL BE IN EXCESS OF 20 DEG C. HERE ARE THE CURRENT
RECORDS FOR THE NEXT FEW DAYS...

                MAY 26      MAY 27    MAY 28

SPRINGFIELD    92/1953     88/1911    89/1911
JOPLIN         94/1953     89/1991    92/1983
WEST PLAINS    95/1953     90/1962    89/1962
ROLLA/VICHY    92/1953     90/1905    91/1962

MMT/LINDENBERG/SAW

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 26, 5:28 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 AM CDT FRI MAY 26 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
528 AM CDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED TO SCATTERED THUNDERSTORMS...SOME MAY PRODUCE:
  HAIL TO THE SIZE OF GOLF BALLS.
  DAMAGING WINDS IN EXCESS OF 60 MPH.
  AND HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  WIDELY SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT
  EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI GENERALLY
  BEFORE 10 AM.

  ADDITIONAL ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE
  THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND INTO THE EVENING
  HOURS ACROSS THE ENTIRE OUTLOOK AREA.

  DISCUSSION:

  A PERSISTENT AREA OF THUNDERSTORMS CONTINUES TO AFFECT PORTIONS OF
  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.  THESE STORMS WILL
  CONTINUE TO REDEVELOP ALONG A NEARLY STATIONARY BOUNDARY AS
  FAVORABLE LOW LEVEL WINDS ACT AS A SOURCE OF LIFT.  AN UNSTABLE
  AIRMASS TO THE SOUTH OF THIS FRONT WILL ALLOW THE STRONGEST STORMS
  TO PRODUCE LARGE HAIL AND POSSIBLY AN ISOLATED DAMAGING WIND
  GUST.  IN ADDITION...TORRENTIAL RAINFALL ASSOCIATED WITH THE SLOW
  MOVING STORMS WILL PRODUCE FLOODING OF LOW WATER CROSSINGS
  AND FLOOD PRONE AREAS.  THESE STORMS SHOULD DECREASE IN INTENSITY
  AS THE LOW LEVEL WINDS CONVERGING ON THE BOUNDARY WEAKEN BY MID
  MORNING.

  ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
  AFTERNOON.  HOWEVER...THE THREAT WILL BE HIGHLY DEPENDENT UPON HOW
  MUCH CLEARING THE REGION HAS AFTER THE MORNING ACTIVITY ENDS.  IF
  CLEARING DOES INDEED OCCUR...THE ATMOSPHERE WILL BECOME QUITE
  UNSTABLE OVER THE OUTLOOK AREA.  WITH THE MAIN SURFACE FRONT AND
  NUMEROUS BOUNDARIES STILL DRAPED ACROSS THE REGION...ADDITIONAL
  THUNDERSTORMS MAY BE TRIGGERED BY THESE FEATURES.  IF STORMS DO
  DEVELOP...THEY WOULD LIKELY PRODUCE HAIL UP TO THE SIZE OF GOLF
  BALLS AND WIND GUSTS APPROACHING 60 MPH. WATCH FOR UPDATED
  HAZARDOUS WEATHER OUTLOOKS BY 1 PM OR POSSIBLY EARLIER WHICH WILL
  BETTER PINPOINT THE LIKELIHOOD OF A SECOND ROUND OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  NO HAZARDOUS WEATHER IS EXPECTED DURING THE WEEKEND.  ISOLATED
  AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE DURING MUCH OF
  THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS MAY BE NEEDED THIS MORNING ALONG A LINE STRETCHING FROM
  ROUGHLY WALNUT KANSAS...THROUGH GIRARD...TO JOPLIN.

  SPOTTER ACTIVATION MAY AGAIN BE NEEDED ACROSS THE ENTIRE
OUTLOOK       AREA THIS AFTERNOON IF SUFFICIENT CLEARING OCCURS IN
THE WAKE OF     THE MORNING STORMS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SAW

In the hours before

Local storm report, May 26, 2:25 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     HAIL             GRANBY                  36.92N 94.25W
05/26/2006  E1.75 INCH       NEWTON             MO   LAW ENFORCEMENT

&&

LDOOLEY
Local storm report, May 26, 2:28 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
05/26/2006                   NEWTON             MO   LAW ENFORCEMENT

            NEOSHO POLICE REPORTS FLASH FLOODING OVER A SIGNIFICANT
            PART OF THE CITY. SEVERAL ROADS ARE WATER COVERED...WITH
            IMMINENT CLOSURE EXPECTED. HIGHWAY 86 NEAR WOOD STREET IS
            NEARLY IMPASSABLE AND ROAD BLOCKS ARE EXPECTED. ONE WATER
            RESCUE HAS OCCURRED...A CAR WAS OVERTAKEN BY WATER.

&&

GAGAN
Local storm report, May 26, 3:40 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             GRANBY                  36.92N 94.25W
05/26/2006  E1.75 INCH       NEWTON             MO   LAW ENFORCEMENT

&&

GAGAN
Local storm report, May 26, 4:51 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     TSTM WND DMG     GRANBY                  36.92N 94.25W
05/26/2006                   NEWTON             MO   LAW ENFORCEMENT

            TREE DOWN.

&&

AFOSTER
Local storm report, May 26, 5:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     FLASH FLOOD      CRANE                   36.91N 93.57W
05/26/2006                   STONE              MO   EMERGENCY MNGR

            ROUNDHOUSE ROAD WEST OF CRANE AND GRISHAM FORD ROAD SOUTH
            OF CRANE UNDER WATER

&&

GCLAYCOM
Special weather statement, May 26, 5:22 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 AM CDT FRI MAY 26 2006

KSZ097-261115-
CRAWFORD-
522 AM CDT FRI MAY 26 2006

...SIGNIFICANT WEATHER ALERT FOR CRAWFORD COUNTY UNTIL 615 AM CDT...

AT 519 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MULBERRY TO 8 MILES
WEST OF GIRARD...OR ALONG A LINE EXTENDING FROM ARMA TO 8 MILES WEST
OF GIRARD...AND MOVING EAST AT 20 MPH.

THESE STORMS WILL BE...
  NEAR FRONTENAC BY 545 AM CDT.
  NEAR CHEROKEE BY 550 AM CDT.
  NEAR PITTSBURG BY 605 AM CDT.

NEARLY CONSTANT LIGHTNING...WIND GUSTS TO 40 MPH AND SMALL HAIL IS
EXPECTED WITH THESE STORMS.

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:33 AM CDTSevere Thunderstorm WarningSGFCherokee72 min
May 26, 3:58 AM CDTSevere Thunderstorm WarningSGFCrawford77 min

Nearby

Flash Flood Warnings in Kansas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.